# SDR DALA2022040402259

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,415 hours, 31,636 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 CRACKS ON SEVERAL RIVETS HOLES ON DRY BAY ACCESS PANEL 532HZ. LH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00439: DRY BAY ACCESS PANEL 532HZ. LH WING WAS REPAIRED PER B757-200 S.R.M. (2180142)
